The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics. Advance publication of articles online is available.

Top downloads over the last seven days

On a boundary property of continuous functions.T. J. KaczynskiVolume 13, Issue 3 (1966)
On the notion of balance of a signed graph.Frank HararyVolume 2, Issue 2 (1953)
A class of Wasserstein metrics for probability distributions.Clark R. Givens and Rae Michael ShorttVolume 31, Issue 2 (1984)
Mori dream spaces and GIT.Yi Hu and Sean KeelVolume 48, Issue 1 (2000)
The fundamental equations of a submersion.Barrett O'NeillVolume 13, Issue 4 (1966)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/mmj